Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 47, NWS Melbourne, FL

November 21, 2014

NWS Melbourne, FL issued this small craft advisory at Nov 21, 2014, 4:01 AM EST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Nov 21, 2014, 4:01 AM EST (09:01 UTC)
Expired
Nov 24, 2014, 10:00 AM EST
In force
3 days
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

306 
WHUS72 KMLB 210901
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
401 AM EST FRI NOV 21 2014


AMZ575-220300-
/O.NEW.KMLB.SC.Y.0047.141121T0901Z-141123T2100Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
401 AM EST FRI NOV 21 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST SUNDAY. 

* WINDS AND SEAS...EASTERLY WINDS AROUND 20 KNOTS WILL INCREASE
  TO 20 TO 25 KNOTS AND REMAIN ELEVATED INTO THE WEEKEND. SEAS
  WILL BUILD UP TO 7 FEET TONIGHT AND THEN UP TO 8 TO 10 FEET INTO
  THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-555-570-572-220300-
/O.NEW.KMLB.SC.Y.0047.141121T2100Z-141123T2100Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
401 AM EST FRI NOV 21 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM EST SUNDAY. 

* WINDS AND SEAS...EASTERLY WINDS WILL INCREASE UP TO 20 TO 25
  KNOTS THIS EVENING AND REMAIN ELEVATED INTO THE WEEKEND WITH
  SEAS BUILDING UP TO 8 TO 10 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-220300-
/O.NEW.KMLB.SC.Y.0047.141122T0300Z-141123T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
401 AM EST FRI NOV 21 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
4 PM EST SUNDAY. 

* WINDS AND SEAS...EASTERLY WINDS WILL INCREASE UP TO AROUND 20
  KNOTS LATE TONIGHT AND REMAIN ELEVATED INTO THE WEEKEND WITH
  SEAS BUILDING UP TO 7 TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
254 
WHUS72 KMLB 212042
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
342 PM EST FRI NOV 21 2014

AMZ552-555-570-572-220445-
/O.CON.KMLB.SC.Y.0047.141121T2100Z-141123T2100Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
342 PM EST FRI NOV 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY...

* WINDS AND SEAS...EASTERLY WINDS WILL INCREASE UP TO 20 TO 25 
  KNOTS THIS EVENING AND REMAIN ELEVATED INTO THE WEEKEND WITH 
  SEAS BUILDING UP TO 8 TO 10 FEET OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ575-220445-
/O.CON.KMLB.SC.Y.0047.000000T0000Z-141123T2100Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
342 PM EST FRI NOV 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY...

* WINDS AND SEAS...EASTERLY WINDS AROUND 20 KNOTS WILL INCREASE 
  TO 20 TO 25 KNOTS AND REMAIN ELEVATED INTO THE WEEKEND. SEAS 
  WILL BUILD UP TO 7 FEET TONIGHT AND THEN UP TO 8 TO 10 FEET 
  INTO THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-220445-
/O.CON.KMLB.SC.Y.0047.141122T0300Z-141123T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
342 PM EST FRI NOV 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM EST SUNDAY...

* WINDS AND SEAS...EASTERLY WINDS WILL INCREASE UP TO AROUND 20 
  KNOTS LATE TONIGHT AND REMAIN ELEVATED INTO THE WEEKEND WITH 
  SEAS BUILDING UP TO 7 TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
694 
WHUS72 KMLB 220316
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1016 PM EST FRI NOV 21 2014

AMZ550-552-555-570-572-575-222100-
/O.CON.KMLB.SC.Y.0047.000000T0000Z-141123T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1016 PM EST FRI NOV 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY...

* WINDS AND SEAS...EASTERLY WINDS 20 TO 25 KNOTS WITH SEAS
  BUILDING 8 TO 10 FEET CAN BE EXPECTED INTO SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
022 
WHUS72 KMLB 222033
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
333 PM EST SAT NOV 22 2014

AMZ570-572-575-230900-
/O.EXT.KMLB.SC.Y.0047.000000T0000Z-141124T1000Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
333 PM EST SAT NOV 22 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST MONDAY...

* WINDS AND SEAS...EAST TO SOUTHEAST WINDS 20 TO 25 KNOTS WITH
  SEAS 8 TO 10 FEET TONIGHT. WINDS GRADUALLY DECREASING TO 15 TO
  20 KNOTS BY SUNDAY NIGHT AND SEAS SUBSIDING TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-230900-
/O.CON.KMLB.SC.Y.0047.000000T0000Z-141123T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
333 PM EST SAT NOV 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY...

* WINDS AND SEAS...EAST WINDS 20 TO 25 KNOTS BECOMING SOUTHEAST 15
  TO 20 KNOTS SUNDAY. SEAS 7 TO 9 FEET TONIGHT SUBSIDING TO 5 TO 7
  FEET SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
169 
WHUS72 KMLB 230318
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1018 PM EST SAT NOV 22 2014

AMZ550-552-555-232100-
/O.CON.KMLB.SC.Y.0047.000000T0000Z-141123T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
1018 PM EST SAT NOV 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY...

* WINDS AND SEAS...EAST WINDS 20 TO 25 KNOTS BECOMING SOUTHEAST 15
  TO 20 KNOTS SUNDAY. SEAS 7 TO 9 FEET SUBSIDING TO 6 TO 8 FEET
  SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-232115-
/O.CON.KMLB.SC.Y.0047.000000T0000Z-141124T1000Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1018 PM EST SAT NOV 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

* WINDS AND SEAS...EAST TO SOUTHEAST WINDS 20 TO 25 KNOTS WITH
  SEAS 8 TO 10 FEET. WINDS GRADUALLY DIMINISHING TO 15 TO 20
  KNOTS BY SUNDAY NIGHT AND SEAS SUBSIDING TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
706 
WHUS72 KMLB 232024
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
324 PM EST SUN NOV 23 2014

AMZ550-552-555-240300-
/O.EXT.KMLB.SC.Y.0047.000000T0000Z-141124T0300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
324 PM EST SUN NOV 23 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...SOUTH WINDS 15 TO 20 KNOTS BECOMING 10 TO 15
  KNOTS. SEAS 6 TO 7 FEET SUBSIDING TO 4 TO 6 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-240300-
/O.EXT.KMLB.SC.Y.0047.000000T0000Z-141124T1500Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
324 PM EST SUN NOV 23 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST MONDAY...

* WINDS AND SEAS...SOUTH WINDS AROUND 20 KNOTS WILL DECREASE TO 15
  KNOTS OVERNIGHT. SEAS 7 TO 9 FEET WILL SUBSIDE TO 5 TO 6 FEET BY
  MONDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
076 
WHUS72 KMLB 240206
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
906 PM EST SUN NOV 23 2014

AMZ550-552-555-240315-
/O.CAN.KMLB.SC.Y.0047.000000T0000Z-141124T0300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
906 PM EST SUN NOV 23 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS NEAR SHORE HAVE DIMINISHED BUT SEAS 5 TO 6 FEET WILL KEEP
CONDITIONS FOR SMALL CRAFT POOR INTO MONDAY MORNING.

$$

AMZ570-572-575-241500-
/O.CON.KMLB.SC.Y.0047.000000T0000Z-141124T1500Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
906 PM EST SUN NOV 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY...

* WINDS AND SEAS...SOUTH WINDS 15 TO 20 KNOTS WITH SEAS 6 TO 8
  FEET WILL GRADUALLY DIMINISH MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 21, 3:50 AM EST, 11 minutes earlier.

Area forecast discussion, Nov 21, 3:50 AM EST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
350 AM EST FRI NOV 21 2014

.DISCUSSION...

CURRENTLY...ASCENDING BRANCH OF JET STREAK ALOFT PRODUCING
CONSIDERABLE HIGH CLOUD COVER OVER CENTRAL FL AS WELL AS HELPING
GENERATE ISO LIGHT SHOWERS MOVING NORTHEAST ACROSS PALM BEACH
COUNTY. A FEW OF THESE LIGHT SHOWERS/SPRINKLES MAY BRUSH MARTIN
COUNTY AND ADJACENT COASTAL WATERS THROUGH EARLY THIS MORNING.

TODAY/TONIGHT...HIGH PRESSURE NORTH OF THE AREA WILL BE ABSORBED BY
STRONGER HIGH PRESSURE RIDGE THAT WILL BUILD EASTWARD FROM THE OHIO
VALLEY TODAY. THIS WILL LEAD TO STRENGTHENING ONSHORE FLOW WITH
BREEZY CONDS EXPECTED INTO THIS AFT ESPECIALLY ALONG COASTAL AREAS
FROM THE CAPE SOUTHWARD. INCREASING LOW LEVEL MOISTURE FROM THE
ELEVATED E/NE FLOW SHOULD LEAD TO ISO LIGHT SHOWERS/SPRINKLES OVER
THE WATERS THAT WILL MOVE ONSHORE ALONG THE COAST. THESE SHOWERS
WILL MAINLY BE POSSIBLE ACROSS AREAS FROM VERO BEACH SOUTHWARD TODAY
AND THEN ACROSS THE ENTIRE COAST INTO TONIGHT. HOWEVER NOT EXPECTING
MUCH IN THE WAY OF ACCUMULATING RAINFALL FROM THIS ACTIVITY.

ONSHORE FLOW WILL CONTINUE TO MODERATE TEMPERATURES WITH HIGHS
REACHING THE LOW-MID 70S MOST AREAS TODAY. TEMPS ALONG COASTAL AREAS
SOUTH OF THE CAPE NOT EXPECTED TO DROP MUCH OVERNIGHT WITH LOWS
FORECAST IN THE LOW 70S DUE TO PERSISTENT E/NE WINDS...WHILE FARTHER
INLAND TEMPS WILL FALL AS LOW AS THE UPPER 50S NORTHWEST OF I-4.

SAT-MON...MID-UPPER FLOW REMAINS SWRLY. FLAT RIDGING CENTERED NEAR
CUBA SHIFTS EAST AND AMPLIFIES OVER THE ATLC AS A LARGE TROUGH
DEVELOPS UPSTREAM...WITH ITS AXIS OVER THE CENTRAL CONUS. AHEAD OF
THIS...A SOUTHERN STREAM SHORT WAVE FEATURE OVER THE WRN GULF COAST
SUN GETS EJECTED RAPIDLY NEWD THRU THE TN/OH VALLEYS SUN-SUN NIGHT.

AT THE SURFACE...A LARGE SURFACE HIGH CENTERED NORTH OF FL PRODUCES
STRONG ONSHORE/ERLY FLOW SATURDAY..THEN SHIFTS EASTWARD THROUGH
MONDAY...ALLOWING WINDS TO VEER TO SE-S ON SUNDAY...AND SWRLY ON
MONDAY AHEAD OF THE NEXT COLD FRONT PUSHING INTO THE SERN CONUS.
AS THE LOW LEVEL FLOW VEERS THE OLD REMNANT FRONTAL BOUNDARY SOUTH
OF THE FL STRAITS WILL BEGIN TO LIFT NWD...MOVING THROUGH THE CTRL
PENINSULA SAT NIGHT-EARLY SUN. INCREASING MOISTURE/UPGLIDE NEAR
AND AHEAD OF THE WARM FROPA WILL RESULT IN INCREASING RAIN CHANCES
FROM SOUTH TO NORTH SAT INTO SUN. MONDAY LOOKS QUITE WARM WITH
DIURNALLY FORCED SHOWERS/ISOLATED STORMS WITH SLIGHTLY HIGHER MEAN
PWATS AND THUS POPS ACROSS THE NORTH. TEMPS NEAR TO SLIGHTLY ABOVE
CLIMO SAT...OTHERWISE SOLIDLY ABOVE NORMAL.

TUE-THU...COLD FRONT BRIEFLY SLOWS AS IT REACHES NORTH FL  MON NIGHT
DUE TO A SECOND SHORT WAVE TROUGH SHEARING OUT TO THE NE...BUT THEN
RESUMES SWD PROGRESS ACROSS THE PENINSULA DURING THE DAY/EVENING.
TUE-TUE NIGHT LOOKS CLOUDY/RAINY AND TURNING COOLER BEHIND FROPA.
COOL WED THROUGH THU WED WITH CLOUDS/PRECIP SLOW TO WORK THEIR WAY
SOUTH...CLEARING WED NIGHT AND SUNNY THU AS HIGH PRES BUILDS INTO
THE AREA.

&&

.AVIATION...VFR CONDS GENERALLY EXPECTED. E/NE WINDS WILL BECOME
BREEZY ESPECIALLY ALONG THE COAST FROM KMLB SOUTHWARD THIS AFT.

&&

.MARINE...TODAY/TONIGHT...STRENGTHENING ONSHORE FLOW EXPECTED TODAY
INTO TONIGHT AS STRONG HIGH PRESSURE RIDGE SHIFTS E/SE FROM THE OHIO
VALLEY TOWARD THE MID ATLANTIC COAST. POOR TO HAZARDOUS BOATING
CONDITIONS EXPECTED WITH E/NE WINDS INCREASING UP TO 20-25 KNOTS
OVER THE COASTAL WATERS INTO TONIGHT. THESE ELEVATED WINDS WILL
EVENTUALLY BUILD SEAS UP TO 6-7 FEET.

WILL START WITH A SCA OVER THE OFFSHORE WATERS OF THE TREASURE COAST
THIS MORNING...EXPANDING NORTHWARD/NEARSHORE THROUGH LATE AFTERNOON
AND TONIGHT...EVENTUALLY COVERING THE ENTIRE COASTAL WATERS.

SAT-TUE...SOLID SCA CONDITIONS WILL EXIST THE ENTIRE WEEKEND WITH
20-25 E-SE WINDS GRADUALLY TAPERING OFF LATE SUNDAY AS THEY VEER
MORE TO SRLY AND EVENTUALLY SW BY MONDAY. WINDS SLACKEN A BIT LATE
MON-EARLY TUE...HOWEVER THE NEXT FRONTAL BOUNDARY SAGS ACROSS THE
AREA ON TUE...BRINGING A RETURN TO BRISK NW-NRLY FLOW THROUGH TUE
NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  71  61  77  70 /  10  10  20  60
MCO  73  60  80  67 /  10  10  20  60
MLB  75  71  80  74 /  10  20  30  50
VRB  76  71  81  74 /  20  20  30  40
LEE  71  58  79  66 /   0  10  20  60
SFB  74  59  80  67 /  10  10  20  60
ORL  73  61  79  66 /  10  10  20  60
FPR  76  70  80  74 /  20  20  30  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 4 PM EST SUNDAY
     FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
     COUNTY LINE OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 4 PM EST SUNDAY
     FOR COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET
     OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE
     TO SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
     VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
     FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
     60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 4 PM EST SUNDAY FOR WATERS FROM
     SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...WEITLICH
LONG TERM...CRISTALDI
Hazardous weather outlook, Nov 20, 4:55 AM EST, 23 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
455 AM EST THU NOV 20 2014

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-202100-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
455 AM EST THU NOV 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.RIP CURRENT IMPACT...
A SOUTHWARD FLOWING LONG SHORE CURRENT WILL EXIST WITHIN THE SURF
ZONE TODAY. ALONG WITH CHOPPY SURF THE LONGSHORE CURRENT WILL MAKE
SWIMMING ESPECIALLY HAZARDOUS...THIS WILL ALSO BE TRUE NEAR
JETTIES AND INLETS. NEVER SWIM ALONE IF VENTURING INTO THE COLD
SURF.

.WIND AND SEA IMPACT...
NORTH WINDS AROUND 15 KNOTS AND STEEP WAVES UP TO 6 FEET WILL OCCUR
IN THE GULF STREAM. SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION IF
VENTURING OUT TO SEA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
INCREASING ONSHORE WINDS FRIDAY AND SATURDAY WILL BUILD SEAS...CREATING
HAZARDOUS BEACH AND BOATING CONDITIONS ALONG WITH AN ELEVATED RISK
OF RIP CURRENTS THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

PENDERGRAST

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.